# SDR QXEA200400088

- Difficulty date: January 27, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N546DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4017
- Aircraft time: 451 hours, 465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 566DH8SA221
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ROW 9 RT SIDE, ROW 13 LT HAND AND RT SIDE EMERGENCY ESCAPE PATH LIGHTING COVER IS CRACKED.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHTING.
